BibTeX record journals/comgeo/SheikhiMBD15

download as .bib file

@article{DBLP:journals/comgeo/SheikhiMBD15,
  author    = {Farnaz Sheikhi and
               Ali Mohades and
               Mark de Berg and
               Mansoor Davoodi},
  title     = {Separating bichromatic point sets by L-shapes},
  journal   = {Comput. Geom.},
  volume    = {48},
  number    = {9},
  pages     = {673--687},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.comgeo.2015.06.008},
  doi       = {10.1016/j.comgeo.2015.06.008},
  timestamp = {Sat, 20 May 2017 00:25:27 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/comgeo/SheikhiMBD15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier